Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extreme points of a class of subordinate functions

Author: T. Sheil-Small
Journal: Proc. Amer. Math. Soc. 91 (1984), 73-74
MSC: Primary 30C80
MathSciNet review: 735567
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, if $ F\left( z \right)$ is subordinate to $ H\left( {\left( {1 + z} \right) / \left( {1 - z} \right)} \right)$ in the unit disc, where $ H\left( w \right)$ is a quadratic polynomial for which $ H'\left( w \right) \ne 0$ in the right half-plane, then

$\displaystyle F\left( z \right) = \int\limits_T {H\left( {\frac{{1 + z{e^{ - it}}}}{{1 - z{e^{ - it}}}}} \right)d\mu } $

for a suitable probability measure $ \mu $ on the unit circle $ T$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C80

Retrieve articles in all journals with MSC: 30C80

Additional Information

PII: S 0002-9939(1984)0735567-8
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia